Fever In Children During Tuberculosis Treatment?
, my child is 7 years old on TB treatment. now has a high fever, hands complaining of tingling sensations, dizziness, I usually give medicine at this time … 04.30 or at 5 o’clock at the latest … How do I get it to check the doctor or what … The thing is, you definitely have to queue when you see a doctor. I gave this paracetamol which was given by the hospital when I was hospitalized 2 weeks ago …
Hello good afternoon Mrs. Leigi.
Fever in children has many causes. In the case of your child who is experiencing TB infection and is currently undergoing TB treatment, it is not impossible that he or she can also contract other diseases that cause fever, such as:
Respiratory tract infections, sore throat, tonsillitis, ear infections, gastrointestinal tract infections, urinary tract infections, widespread skin infections, etc. It is necessary to explore more detailed complaints and direct physical examination to determine the cause of the complaint, therefore it is recommended that you check your child. to the doctor so that the cause of the complaint is known and its proper handling.
Paracetamol as the first aid when the child has a fever (temperature above 37.5 degrees Celsius) is allowed, as long as the child has no history of allergy to the drug and as long as the dose has been adjusted according to the child's weight. This fever-reducing administration is very useful, especially in children who have a history of febrile seizures (or what is commonly called step by common people) and in toddlers who tend to become fussy when they have a fever. But what you need to remember is to provide information to the doctor who examines the child about the medicines that have been given and at what time the medicine was last given. Apart from giving paracetamol, you can also use other methods if the fever does not go down, such as compressing using a warm compress on the forehead, neck, or armpits and giving lots of drinking water.
Hope it helps, ma'am.
Greetings, dr. Denisa